# SDR QXEA200600082

- Difficulty date: January 16, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 5,773 hours, 4,133 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL123503
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,773 hours, 4,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLIGHT 4331 - AFTER TAKEOFF, RECEIVED A PROX SYSTEM CAUTION MESSAGE.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ700 AMM 32-32-10-000-801-A01/400-801-A01 CLEARED CAUTION MSG, OPS CK'D OK AND LK CK OK.  AIRCRAFT RETURNED TO SERVICE.
